# SDR DXTA2023111610070

- Difficulty date: November 16, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500385
- Aircraft time: 6,008 hours, 4,662 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AC GENERATION AND CONTROL: AT 4000 FT WE BOTH SMELLED AN ELECTRICAL TYPE SMELL. AFTER APPX 30 SECONDS THE SMELL WENT AWAY AND WE LANDED WITHIN 7 MINUTES. DURING POST FLIGHT, WE RECOGNIZED A LINGERING PUNGENT ODER TOWARDS THE REAR OF THE FUSELAGE. PER CONTACT CENTER PERFORMED THE FIM TASK 21-20-00-810-806·A, AND COME TO THE CONCLUSION OF UNDETERMINED CAUSES. PERFORMED THE WIRING CHECKS FOUND IN THE FIM TASK 21-52-OO-A10-106-A. NO FAULTS NOTED DURING THE WIRING CHECKS. PERFORMED I DVI OF THE NO.1 AND NO.2 STARTER GENERATORS LAW EMBRAER PHENOM 300 AMM CHAPTER 24-31-00-210-101-A. NO CORROSION OR SPARKING NOTED ON EITHER STARTER GENERATOR.
